Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro effects - P.S. Steve3211

Posted by Mariposa on January 2, 2004, at 13:50:10

In reply to Re: Lexapro effects - P.S., posted by Steve3211 on January 2, 2004, at 13:02:38

> You know its funny. I can't tell if I am getting better or not on this stuff. I think I am. I feel wretched in the morning and then things seem to calm down and even out mid morning to afternoon, but then I will get a little speedy and restless in the evening. Last night I could not sleep with my usual restoril and had to take half a xanax to sleep. I really don't want this to start causing me insomnia. I talked to the meds nurse today and she said to hang in there. The way I am feeling at moment I guess I will. Does anyone get a little speedy on this? Is that a side effect that will go away? Supposed to go up to 10mg shortly but do not know if I want to do that.
> Steve

Steve - how long and how much are you taking?

I am currently taking 20mg, will be on Lex 1yr in Feb. and have had good results. I did not experience any *relief* until week 9, actually got worse around wk 4-5. If you have only been taking a short time, please don't get discouraged, literature says 6-8 wk, even though some people get results sooner than that. Should give it at least that long before you decide whether it will work or not.

At the 4-5wk mark I was sure Lex was NOT going to work as I got worse instead of better. However, I stuck with it with encouragement from the GREAT people here and I'm so glad I did.

Best of luck!~~~8|8


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Mariposa thread:295150
URL: http://www.dr-bob.org/babble/20031231/msgs/295773.html